# SDR GTIA2020040935153

- Difficulty date: April 6, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 168 hours, 79 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 FLIGHT ATTENDANT FLASHLIGHT OUT ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R R2 F/A FLASHLIGHT PER DRAWING NK320-SPACEFLEX-EQ. OPS CHECK GOOD THIS CLEARS DMI 257415601 MOC NOTIFIED PLACARD REMOVED
